Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 4021516, 8 pages
http://dx.doi.org/10.1155/2016/4021516
Research Article

Convergence of Global Solutions to the Cauchy Problem for the Replicator Equation in Spatial Economics

1Department of Mathematical Sciences, Osaka Prefecture University, Sakai, Osaka 599-8531, Japan
2Department of Statistics, Oita University, Oita 879-5593, Japan

Received 21 March 2016; Accepted 29 June 2016

Academic Editor: Douglas R. Anderson

Copyright © 2016 Minoru Tabata and Nobuoki Eshima. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minoru Tabata and Nobuoki Eshima, “Convergence of Global Solutions to the Cauchy Problem for the Replicator Equation in Spatial Economics,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 4021516, 8 pages, 2016. https://doi.org/10.1155/2016/4021516.